The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan, Shou Wu Zhang

Research output: Contribution to journalArticle

17 Scopus citations


In this paper, we prove index theorems for integrable metrized line bundles on projective varieties over complete fields and number fields respectively. As applications, we prove a non-archimedean analogue of the Calabi theorem and a rigidity theorem about the preperiodic points of algebraic dynamical systems.

Original languageEnglish (US)
Pages (from-to)1123-1171
Number of pages49
JournalMathematische Annalen
Issue number3-4
StatePublished - Apr 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The arithmetic Hodge index theorem for adelic line bundles'. Together they form a unique fingerprint.

Cite this